# SDR AALA202501218083

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 86,526 hours, 35,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE INOP. MAINTENANCE REPLACED FC MEGAPHONE IAW AMM 25-65-51.
